On a variational formula for the principal eigenvalue for operators with maximum principle

M. D. Donsker, Srinivasa Varadhan

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)780-783
Number of pages4
JournalProceedings of the National Academy of Sciences of the United States of America
Volume72
Issue number3
StatePublished - 1975

ASJC Scopus subject areas

  • General
  • Genetics

Cite this

On a variational formula for the principal eigenvalue for operators with maximum principle. / Donsker, M. D.; Varadhan, Srinivasa.

In: Proceedings of the National Academy of Sciences of the United States of America, Vol. 72, No. 3, 1975, p. 780-783.

Research output: Contribution to journalArticle

@article{c8ed3753ef2c4ad8968aa66a9d1f0ebe,
title = "On a variational formula for the principal eigenvalue for operators with maximum principle",
author = "Donsker, {M. D.} and Srinivasa Varadhan",
year = "1975",
language = "English (US)",
volume = "72",
pages = "780--783",
journal = "Proceedings of the National Academy of Sciences of the United States of America",
issn = "0027-8424",
number = "3",

}

TY - JOUR

T1 - On a variational formula for the principal eigenvalue for operators with maximum principle

AU - Donsker, M. D.

AU - Varadhan, Srinivasa

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=0016738263&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0016738263&partnerID=8YFLogxK

M3 - Article

C2 - 16592231

AN - SCOPUS:0016738263

VL - 72

SP - 780

EP - 783

JO - Proceedings of the National Academy of Sciences of the United States of America

JF - Proceedings of the National Academy of Sciences of the United States of America

SN - 0027-8424

IS - 3

ER -